# SDR ASAA2012111293288

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,973 hours, 5,684 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND BLI.  PERFORMED QRH AND IT CLEARED. PERFORMED FIM TASK 34-61 TASK 835. NO DEFECTS NOTED.
